Matthies, K., 2001. Time-averaging under fast periodic forcing of parabolic partial differential equations: exponential estimates. Journal of Differential Equations, 174 (1), pp. 133-180.
|Item Type ||Articles|
|Departments||Faculty of Science > Mathematical Sciences|
|Publisher Statement||aver.pdf: NOTICE: this is the author’s version of a work that was accepted for publication in Journal of Differential Equations. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Journal of Differential Equations, vol 174, issue 1, 2001, DOI 10.1006/jdeq.2000.3934|
Actions (login required)